# SDR SWIA202265548

- Difficulty date: April 19, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N296SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000797
- Aircraft time: 7,354 hours, 4,913 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING IB FLAP TRACK #2 SUPPORT ASSY HAS 2 BUSHINGS AT FLAP TRACK FAIRING LINKAGE ATTACH POINT THAT WERE DAMAGED ON REMOVAL OF SEIZED-IN LINKAGE CLAMP BUSHING.     (C-CHECK RO 4/29/2022)    REMOVED AND REPLACED 2EA BUSHINGS AT RH WING IB FLAP TRACK #2 SUPPORT FLAP TRACK FAIRING LINKAGE ATTACH POINT REF AMM 20-10-08
